# SDR SWIA202501240085

- Difficulty date: December 6, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU BAY DOOR LANDING AFT LATCH CRACKED AS MARKED      (C-CHECK RO 1/23/2025)    REMOVED AND INSTALLED NEW RH TRU LANDING IAW ALL STEPS OF REO 690-53-11-1901 REV--, DATED 2024-12-12, DWG CC670-33040 REV-G, CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-13-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
